# SDR YENA20090304022

- Difficulty date: March 1, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 4,900 hours, 2,858 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE WHILE SELECTING LEVER FROM "0" TO THE "1" POSITION, DURING APPROACH.  ACCOMP'D FIM TASK 27-81-00-810-805A.  CLEARED INHIBITS FLIGHT CODE SLATS.  NO FURTHER FAULTS NOTED.
